# SDR AALA201810269009

- Difficulty date: October 24, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 72,088 hours, 9,161 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK CREW REST FLASHLIGHT INOPERATIVE.  REPLACED THE BATTERY IN THE FLASHLIGHT IAW AMM 25-64-01-960.
